• A
  • A
  • A
  • АБВ
  • АБВ
  • АБВ
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Геометрия коммутативных и некоммутативных алгебраических многообразий, производных категорий, специальных многообразий представлений

Приоритетные направления развития: математика
2020

Публикации по проекту:


Verbitsky M., Liviu O. Hopf surfaces in locally conformally Kahler manifolds with potential // Geometriae Dedicata. 2020. Vol. 207. P. 219-226. doi
Prokhorov Y., Cheltsov I., Zaidenberg M., Park J. Cylinders in Fano varieties / Cornell University. Series arxive "math". 2020.
Prokhorov Y., Cheltsov I. Del Pezzo surfaces with infinite automorphism groups / Cornell University. Series arxive "math". 2020.
Bogomolov F. A., Blum-Smith B. Purely noncommuting groups // European Journal of Mathematics. 2019. Vol. 5. No. 4. P. 1173-1191. doi
Amerik E. Negative Rational Curves and Their Deformations on Hyperkähler Manifolds, in: Birational Geometry and Moduli Spaces Vol. 39. Springer, 2020. doi Ch. 1. P. 1-11. doi
Amerik E., Verbitsky M. Collections of Orbits of Hyperplane Type in Homogeneous Spaces, Homogeneous Dynamics, and Hyperkähler Geometry // International Mathematics Research Notices. 2020. Vol. 2020. No. 1. P. 25-38. doi
Prokhorov Y., Zaidenberg M. Affine cones over Fano-Mukai fourfolds of genus 10 are flexible / Cornell University. Series arxive "math". 2020.
Ostrik V. On symmetric fusion categories in positive characteristic // Selecta Mathematica, New Series. 2020. Vol. 26. P. 1-19. doi
Abramyan S. Iterated higher Whitehead products in topology of moment-angle complexes // Siberian Mathematical Journal. 2019. Vol. 60. No. 2. P. 185-196. doi
Verbitsky M., Birbrair L., Fernandes A., Sampaio J. E. Multiplicity of singularities is not a bi-Lipschitz invariant // Mathematische Annalen. 2020. Vol. 377. No. 1-2. P. 115-121. doi
Cheltsov I., Shramov K. Finite collineation groups and birational rigidity // Selecta Mathematica, New Series. 2019. Vol. 25. No. 5. P. 71. doi
Cheltsov I., Martinez-Garcia J. Unstable polarized del Pezzo surfaces // Transactions of the American Mathematical Society. 2019. Vol. 372. No. 10. P. 7255-7296. doi
Cheltsov I., Zhang K. Delta invariants of smooth cubic surfaces // European Journal of Mathematics. 2019. Vol. 5. P. 729-762. doi
Kuznetsov A. G., Debarre O. Gushel–Mukai varieties: Linear spaces and periods // Kyoto Journal of Mathematics. 2019. Vol. 4. No. 59. P. 897-953. doi
Прохоров Ю. Г. Рациональность трехмерных многообразий Фано с терминальными горенштейновыми особенностями // Труды Математического института им. В.А. Стеклова РАН. 2019. Т. 307. С. 230-253. doi
Prokhorov Y. Log canonical degenerations of del Pezzo surfaces in Q-Gorenstein families // Kyoto Journal of Mathematics. 2019. Vol. 59. No. 4. P. 1041-1073. doi
Soukhanov L. 2-Morse Theory and the Algebra of the Infrared // Journal of Geometry and Physics. 2020. Vol. 149. P. 1-9. doi
Timorin V., Shepelevtseva A. Invariant Spanning Trees for Quadratic Rational Maps // Arnold Mathematical Journal. 2019. Vol. 5. P. 435-481. doi
Timorin V., Ptacek R., Oversteegen L., Blokh A. Laminational models for some spaces of polynomials of any degree // Memoirs of the American Mathematical Society. 2020. Vol. 265. No. 1288. P. 1-116. doi
Lowen W., Sioen M., Van den Haute W. Frames of continuous functions // Topology and its Applications. 2020. Vol. 273. P. 106974. doi
Lekili Y., Polishchuk A. Derived equivalences of gentle algebras via Fukaya categories // Mathematische Annalen. 2020. Vol. 376. P. 187-225. doi
Polishchuk A., Lekili Y. A modular compactification of ℳ1,n from A∞-structures // Journal fuer die reine und angewandte Mathematik. 2019. Vol. 2019. No. 755. P. 151-189. doi
Verbitsky M., Kamenova L. Pullbacks of hyperplane sections for Lagrangian fibrations are primitive // Communications in Contemporary Mathematics. 2019. Vol. 21. No. 8. P.  1850065- . doi
Bogomolov F. A., Kamenova L., Verbitsky M. Algebraically hyperbolic manifolds have finite automorphism groups // Communications in Contemporary Mathematics. 2020. Vol. 22. No. 2. P. 1950003. doi
Cheltsov I., Park J., Shramov K. Delta Invariants of Singular del Pezzo Surfaces // Journal of Geometric Analysis. 2020 doi
Goncharov E. A., Finkelberg M. V. Coulomb Branch of a Multiloop Quiver Gauge Theory // Functional Analysis and Its Applications. 2019. Vol. 53. P. 241-249. doi
Michael Finkelberg, Krylov V., Mirkovic I. Drinfeld-Gaitsgory-Vinberg interpolation Grassmannian and geometric Satake equivalence // Journal of Topology. 2020. Vol. 13. No. 2. P. 683-729. doi
Bigeni A., Feigin E. Symmetric Dellac configurations and symplectic/orthogonal flag varieties // Linear Algebra and its Applications. 2019. Vol. 573. P. 54-79. doi
Kuznetsov A. G., Smirnov M. On residual categories for Grassmannians // Proceedings of the London Mathematical Society. 2020. Vol. 120. No. 5. P. 617-641. doi
Shramov K. Birational automorphisms of Severi-Brauer surfaces // Sbornik Mathematics. 2020. P. 466-480. doi
Lekili Y., Polishchuk A. Homological mirror symmetry for higher-dimensional pairs of pants // Compositio Mathematica. 2020. Vol. 156. No. 7. P. 1310-1347. doi
Prokhorov Y., Kuznetsov A. G. Rationality of Mukai varieties over non-closed fields / Cornell University. Series arxive "math". 2020.
Loginov K., Birkar C. Bounding non-rationality of divisors on 3-fold Fano fibrations / Cornell University. Series arxive "math". 2020.
Kuznetsov A. G., Prokhorov Y. Rationality of Fano threefolds over non-closed fields / Cornell University. Series arxive "math". 2019.
Shramov K. Finite groups acting on Severi-Brauer surfaces / Cornell University. Series arxive "math". 2020.
Kuznetsov A. G., Debarre O. Gushel--Mukai varieties: intermediate Jacobians / Cornell University. Series arxive "math". 2020.
Kuznetsov A. G., Smirnov M., Belmans P. Derived categories of the Cayley plane and the coadjoint Grassmannian of type F / Cornell University. Series arxive "math". 2020.
Abasheva A. Feix-Kaledin metric on the total spaces of cotangent bundles to Kähler quotients / Cornell University. Series math "arxiv.org". 2020. No. arXiv:2007.05773.
Rogov V. Non-algebraic deformations of flat Kähler manifolds / Cornell University. Series arxive "math". 2019.
Cheltsov I., Przyjalkowski V. Fibers over infinity of Landau-Ginzburg models / Cornell University. Series arxive "math". 2020.
Cheltsov I., Kishimoto T., Dubouloz A. Toric G-solid Fano threefolds / Cornell University. Series arxive "math". 2020.
Bogomolov F. A., Tschinkel Y. Noether's problem and descent, in: Proceedings of the Seventh International Congress of Chinese Mathematicians Vol. 1. Boston : International Press of Boston Inc, 2019. Ch. 1. P. 3-15.
Markaryan N. S. Weyl n-algebras and the Swiss cheese operad / Cornell University. Series arxive "math". 2020.
Bogomolov F. A., Lukzen E. Stable vector bundles on the families of curves / Cornell University. Series arxive "math". 2020.
Markaryan N. S. On generalized stuffle relations between cell-zeta values / Cornell University. Series math "arxiv.org". 2020.